DOI 10.1097/wnf.0b013e31814a619d
Delirium associated with lithium-quetiapine combination.
Аннотация
OBJECTIVES
Acute lithium intoxication is a frequent complication of this treatment used for manic depressive disorders. Because lithium has a narrow therapeutic index and widespread use, its neuropsychiatric side effects are more prevalent than those of other psychotropic medications. There are only few reports about it within therapeutic serum levels. The question of toxic interactions resulting from combinations of lithium and neuroleptic drugs is largely based on anecdotal reports.
METHODS
We report here a case of a patient with schizophrenia with severe delirium developed shortly after initiation of a lithium-quetiapine combination therapy, despite therapeutic doses of both medications.
CONCLUSIONS
The psychiatric symptoms disappeared when lithium was stopped. We interpret these symptoms as delirium with pseudodementia at therapeutic lithium serum levels. Our conclusion is that lithium-induced neurotoxicity should be suspected in any patient receiving lithium in combination with neuroleptics or any other clinical variable. In such cases, regardless of lithium serum levels, the clinician should consider immediate discontinuation of the medication.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.